Zum Inhalt springen
Benadryl Kinder Dye-Free Allergy Relief Liquid, Allergy Medicine for Kids, 12.5 mg Diphenhydramine HCl Antihistamin, glaubt Runny Nose & Sneezing, Paraben-Free, Bubble Gum Flavor, 8 fl.

Price:

12,51 €


Benadryl Kinder Dye-Free Allergy Relief Liquid, Allergy Medicine for Kids, 12.5 mg Diphenhydramine HCl Antihistamin, glaubt Runny Nose & Sneezing, Paraben-Free, Bubble Gum Flavor, 8 fl.

https://nutricity.lu/shop/brsroaapoqgwyyau-benadryl-kinder-dye-free-allergy-relief-liquid-allergy-medicine-for-kids-12-5-mg-diphenhydramine-hcl-antihistamin-glaubt-runny-nose-sneezing-paraben-free-bubble-gum-flavor-8-fl-114676 https://nutricity.lu/web/image/product.template/114676/image_1920?unique=1d67792

Stock Expiry Date*: 07-08-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • Dye-free Benadryl kids: Also free of alcohol, sugar, parabens, and high fructose corn syrup; kid-friendly bubble-gum flavor; allergy medicine liquid includes handy measuring cup for easy dosage; 8-fluid-ounce bottle
  • Children’s allergy medicine: Active ingredient 12.5 mg diphenhydramine HCL; FSA- and HSA-eligible* product without prescription; Benadryl children’s is doctor-recommended relief you can trust for respiratory allergies
  • Relieves symptoms: Kids antihistamine for runny nose, sneezing, itchy watery eyes, and itching of nose or throat; a children’s allergy medicine that is safe and effective for kids ages 6+ when used as directed
  • Reliable children's allergy medicine liquid: This kids allergy relief is the brand parents turn to first when they 1st treat their child who experiences unexpected allergies; kid-friendly bubble gum flavor goes down easy
  • Allergy medicine for kids: Great for flare-ups; liquid Benadryl kids for runny nose, sneezing, itchy watery eyes, and itching of nose or throat triggered by hay fever or respiratory allergies; Children’s Benadryl helps

12,51 € 12.51 EUR 12,51 € Inklusive Steuern

Not Available For Sale

(1,56 € / fl oz)

Displayed price includes all duties & taxes.

  • Geschmack
  • Stückzahl
  • Formblatt
  • Positionsgewicht
  • Produktvorteile
  • Anzahl der Positionen
  • Dosierungsform
  • Hersteller
  • Zutaten
  • Produkttyp
  • Spezifische Verwendungen für Produkte
  • Aktive Zutaten
  • UPC
  • Modellbezeichnung
  • Global Trade Identification Number
  • Zielgruppe
  • Net Content Count
  • Produktart
  • Artikel Gewicht
  • Marke
  • Inhaltsstoffe
  • Markenname
  • Beschreibung des Altersbereichs
  • Dosisfreisetzungsmethode
  • Zusätzliche Merkmale
  • Bestimmungskörperteil

Diese Kombination existiert nicht.

Kontaktieren Sie uns
Allergikermedizin
Hersteller Kenvue, formerly Johnson & Johnson Consumer Health
Zutaten Glycerin, Natriumcitrat, Aromen, Natriumbenzoat, Gesäubertes Wasser, Saccharinnatrium, In Each 5 Ml: Active Ingredients: Diphenhydramine Hci (12.5 Mg), Antihistamine. Inactive Ingredients: Anhydrous Citric Acid, Carboxyemethylcellulose Sodium, Sorbitol Solution.
Inhaltsstoffe Glycerin, Aromen, Natriumcitrat, Natriumbenzoat, Saccharin Sodium, Gesäubertes Wasser, (in jedem 5 ML) Wirkstoffe: Diphenhydramin Hci (12,5 Mg), Antihistamin. Inaktive Inhaltsstoffe: Anhydrous Citric Acid, Carboxymethylcellulose-Natrium, Sorbitol Lösung
Geschmack Bubblegum
Stückzahl 8 Flüssigkeitsunzen
Formblatt Flüssig
Positionsgewicht 11.64 Unzen
Produktvorteile Allergikerkontrolle
Anzahl der Positionen 1
Dosierungsform Flüssig
Produkttyp Allergikermedizin
Spezifische Verwendungen für Produkte Allergie
Aktive Zutaten Diphenhydramin Hcl
UPC 300450535085
Modellbezeichnung Benadryl Children's Dye
Global Trade Identification Number 00300450535085
Zielgruppe Unisexkinder
Net Content Count 1 Count
Produktart Arzneimittel
Artikel Gewicht 11.64 Unzen
Marke Benadryl
Markenname Benadryl
Beschreibung des Altersbereichs Kid
Dosisfreisetzungsmethode Osmotische Freisetzung
Zusätzliche Merkmale Schnell handelnd
Bestimmungskörperteil Augen
  • Buy Four or More Offer

    5 % Rabatt beim Kauf von 4 oder mehr Artikeln

  • Next Purchase Offer
    Erhalten Sie 5% Rabatt auf Ihren nächsten Einkauf.
  • Ships From(Luxembourg)
    Bestellungen werden aus Brooklyn, USA, bearbeitet und versendet.

  • Delivery Offer(Luxembourg)
    Kostenloser Versand bei qualifizierten Bestellungen.
Delivery Detail
Voraussichtliche Lieferzeiten: 12–26 Tage (International). 3–6 Tage (Inland).
Safe Checkout
Garantierter sicherer Checkout
Return Policy

30-Tage Rückgabegarantie
Vertrauensbasierte Käufe mit 30-tägiger Rückgabebetreuung.

Free Return Pickup
Kostenlose Rückholabholung verfügbar
Wir kümmern uns um Rücksendungen von Ihrer Haustür aus, ohne zusätzliche Kosten.


When kids allergy relief needs are a priority, Children’s Benadryl allergy medicine works when you need it most. Dye-free Benadryl kids liquid temporarily relieves symptoms that can pop up any time due to hay fever or other upper respiratory allergies. It also temporarily provides relief from symptoms related to hay fever or other upper respiratory allergies including runny nose, sneezing, itchy, watery eyes, and itching nose and throat as well as symptoms of common cold including sneezing and runny nose. This kids allergy medicine liquid is formulated with 12.5 mg of diphenhydramine HCl. Children’s liquid Benadryl has a kid-friendly bubble gum flavor, so they won’t mind taking it. Parents love that this children’s allergy medicine leaves out alcohol, sugar, parabens, and high fructose corn syrup (HFCS). Benadryl children’s allergy medicine liquid is safe for kids who are ages 6 years of age and older; use product only as directed. You can relax, trusting that Children’s Benadryl is doctor recommended and a safe and effective allergy medicine for kids when used as directed. Even better, children’s Benadryl allergy medicine liquid is an FSA/HSA-eligible* product available without prescription—check your plan. It’s no wonder Benadryl is the brand parents turn to first when they first treat their children’s upper respiratory allergies. *Product eligibility may vary by plan. Check with your benefits administrator.

Wichtige Informationen

Sicherheitsinformationen

Halten Sie sich von Kindern fern. Bei Raumtemperatur lagern. Verwenden Sie nicht, wenn Siegel gebrochen ist.

Inhaltsstoffe

(je 5 mL) Wirkstoffe: Diphenhydramin HCI (12,5 mg), Antihistamin. Inaktive Inhaltsstoffe: Anhydrous Citric Acid, Carboxyemethylcellulose-Natrium, Aromen, Glycerin, gereinigtes Wasser, Saccharin-Natrium, Natriumbenzoat, Natriumcitrat, Sorbitol-Lösung.

Anfahrt

Verwenden Sie wie auf die Verpackung gerichtet.

Rechtlicher Haftungsausschluss

Aussagen über Nahrungsergänzungsmittel wurden von der FDA nicht bewertet und sollen keine Krankheit oder Gesundheitszustand diagnostizieren, behandeln, heilen oder verhindern.

Verpackung Abmessungen

5.91 x 2.68 x 2.56 Zoll; 11.64 Unzen

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

7 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC26617 Gls Group 984230859067 2026-09-25 Track
NC26416 Aramex 34914422896 2026-09-28 Track
NC25537 Aramex 34914321061 2026-09-21 Track
NC22089 Aramex 34913834292 2026-09-29 Track
NC19442 My 05167987838781 2026-09-03 Track
NC18452 Aramex 34914455590 2026-09-23 Track
NC16590 Dpd 05167987781109 2026-07-21 Track

Warnung
Nahrungsergänzungsmittel sind keine Medikamente. Die auf dieser Website verkauften Produkte sind nicht dazu bestimmt, eine Krankheit zu diagnostizieren, zu behandeln, zu heilen oder zu verhindern. Wenn Sie gesundheitliche Probleme haben, konsultieren Sie immer einen qualifizierten Gesundheitsfachmann vor der Anwendung. Die individuellen Ergebnisse können variieren. Mit der Aufgabe einer Bestellung stimmen Sie zu, die Einfuhrbestimmungen Ihres Landes einzuhalten. Wir übernehmen die anwendbaren Gebühren und Steuern, wo dies angegeben ist.

*Informationen zum Ablaufdatum :
Bitte beachten Sie, dass das Ablaufdatum von Charge zu Charge variieren kann. Wir garantieren jedoch, dass alle an unsere Kunden versandten Produkte eine gültige Haltbarkeit haben und zum Zeitpunkt der Lieferung nicht abgelaufen sind.